# SDR IPXA2024100439400

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,427 hours, 15,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF ESCAPE SLIDE WARNING LIGHT AND ANNUNCIATOR, BOTH THE LIGHT AND ANNUNCIATOR ARE NOT WORKING.
